Publicacions Matemàtiques

Parabolic curves for diffeomorphisms in $\mathbb{C}^2$

F. E. Brochero Martínez, F. Cano, and L. López-Hernanz

Full-text: Open access

Abstract

We give a simple proof of the existence of parabolic curves for diffeomorphisms in $(\mathbb{C}^2,{0})$ tangent to the identity with isolated fixed point.

Article information

Source
Publ. Mat., Volume 52, Number 1 (2008), 189-194.

Dates
First available in Project Euclid: 17 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.pm/1197908702

Mathematical Reviews number (MathSciNet)
MR2384846

Zentralblatt MATH identifier
1154.32005

Subjects
Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions 32H50: Iteration problems 37F99: None of the above, but in this section

Keywords
Dynamical systems discrete dynamics parabolic curves exponential map blow-ups

Citation

Brochero Martínez, F. E.; Cano, F.; López-Hernanz, L. Parabolic curves for diffeomorphisms in $\mathbb{C}^2$. Publ. Mat. 52 (2008), no. 1, 189--194. https://projecteuclid.org/euclid.pm/1197908702


Export citation